Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Isotrivially fibred isles in the moduli space of surfaces of general type

Author: Martin Möller
Journal: Proc. Amer. Math. Soc. 133 (2005), 357-362
MSC (2000): Primary 14J10, 14D06
Published electronically: September 16, 2004
MathSciNet review: 2093055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We complement Catanese's results on isotrivially fibred surfaces by completely describing the components containing an isotrivial surface with monodromy group $\mathbb{Z} /2 \mathbb{Z} $. We also give an example for deformation equivalent isotrivial surfaces with different monodromy group.

References [Enhancements On Off] (What's this?)

  • [ACGH85] Arbarello, E., Cornalba, M., Griffiths, P.A., Harris, J., Geometry of Algebraic Curves, Volume I, Springer Grundlehren 267 (1985) MR 0770932 (86h:14019)
  • [Be91] Beauville, A., Letter to F. Catanese, Appendix to [Ca91]
  • [BPV84] Barth, W., Peters, C., van de Ven, A., Compact Complex Surfaces, Ergebnisse der Math. 3 Bd. 4, Springer-Verlag (1984) MR 0749574 (86c:32026)
  • [Ca91] Catanese, F., Moduli and classification of irregular Kaehler manifolds (and algebraic varieties) with Albanese general type fibrations, Invent. Math. 104 (1991), 263-289 MR 1098610 (92f:32049)
  • [Ca00] Catanese, F., Fibred surfaces, varieties isogenous to a product and related moduli spaces, Am. J. Math. 122 (2000), 1-44 MR 1737256 (2001i:14048)
  • [EGA] Grothendieck, A., Éléments de la géometrie algébrique I: Springer, Grundlehren 166 (1971) III: Publ Math. IHES 11 (1961) and 17 (1963)
  • [FP97] Fantechi, B., Pardini, R., Automorphisms and moduli spaces of varieties with ample canonical class via deformations of abelian covers, Comm. in Alg. 25(5) (1997), 1413-1441 MR 1444010 (98c:14028)
  • [Ma97] Manetti, M., Iterated double covers and connected components of moduli spaces, Topology 36 No.3 (1997), 745-764 MR 1422433 (98h:14045)
  • [Mo02] Möller, M., Modulräume irregulär gefaserter Flächen, Dissertation, Karlsruhe (2002)
  • [Ser96] Serrano, F., Isotrivial Fibred Surfaces, Annali di Matematica pura ed app. (IV), Vol. CLXXI (1996), 63-82 MR 1441865 (98e:14036)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J10, 14D06

Retrieve articles in all journals with MSC (2000): 14J10, 14D06

Additional Information

Martin Möller
Affiliation: Mathematisches Institut II, Universität Karlsruhe, Englerstrasse 2, D-76128 Karlsruhe, Germany
Address at time of publication: FB6 (Mathematik), Universität Essen, D-45117 Essen, Germany

Keywords: Isotrivially fibred surfaces, monodromy group
Received by editor(s): December 12, 2002
Received by editor(s) in revised form: July 7, 2003
Published electronically: September 16, 2004
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society